# SDR CHI1427

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N237CH
- Make and model: Boeing 234
- Aircraft serial: MJ003
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 114DS2407
- Condition: Spalled
- Location: Pinion Assy
- Part time: 817 hours
- Component: Skf, 234D22004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPALLED ROLLER.  THE TRANSMISSION WAS REMOVED FOR MAKING CHIPS.  FOUND INPUT PINION BEARING ROLLERS SPALLED.  (X)
